# SDR DALA1019850663

- Difficulty date: August 10, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 79,583 hours, 41,076 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, F/A'S REPORTED A BURNING ODOR IN THE CABIN  SO THE ACFT DIVERTED.  MX CHECKED ACFT AND CABIN SYSTEMS WITH NO ODOR NOTED AND NO PROBLEMS FOUND. ACFT RETURNED TO SERVICE.
